# SDR 07FDEA02105

- Difficulty date: June 11, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340088
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR (BLEND OUT ) ON LT WING BOTTOM SKIN LOWER SURFACE AROUND HOLE 389 IAW DRW R571-40141 SH 17 REPAIR ACCEPTACLE BY AI RAS/BAE/1004818/2007 ISS. A, APPROVED BY EA 6-5720-106454.
